Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Miami, FL

April 4, 2013Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2013, 5:48 PM EDT for Broward County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2013, 5:48 PM EDT (21:48 UTC)
Expired
Apr 4, 2013, 6:15 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 62 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:14 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WUUS52 KMFL 042148
SVRMFL
FLC011-042215-
/O.NEW.KMFL.SV.W.0016.130404T2148Z-130404T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
548 PM EDT THU APR 4 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 615 PM EDT

* AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAWGRASS MILLS MALL...AND
  MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  SAWGRASS MILLS MALL...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.

&&

LAT...LON 2625 8021 2603 8020 2607 8042 2619 8042
TIME...MOT...LOC 2148Z 270DEG 6KT 2616 8036

$$
1 follow-up statement
199 
WWUS52 KMFL 042204
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT THU APR 4 2013

FLC011-042214-
/O.CAN.KMFL.SV.W.0016.000000T0000Z-130404T2215Z/
BROWARD FL-
604 PM EDT THU APR 4 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWARD COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2625 8021 2603 8020 2607 8042 2619 8042
TIME...MOT...LOC 2204Z 270DEG 6KT 2616 8033

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:17 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 4, 4:17 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT THU APR 4 2013

.DISCUSSION...

AN ACTIVE AREA OF THUNDERSTORMS CONTINUES TO MOVE INTO SOUTH
CENTRAL AND SOUTH FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS.
THERE IS A CONTINUING RISK FOR HAIL...STRONG TO DAMAGING WINDS AND
A CONTINUING RISK OF ISOLATED TORNADOES. THE POTENTIAL FOR THESE
THREATS WILL CONTINUE INTO THE EVENING HOURS. THE TORNADO WATCH IN
EFFECT ACROSS THE REGION WILL CONTINUE TO BE IN EFFECT THROUGH 8 PM
THIS EVENING. THERE IS A CHANCE THAT THE TORNADO WATCH COULD BE
EXTENDED LATER THIS EVENING.

THE POTENTIAL FOR VERY ACTIVE CONVECTION ACROSS THE REGION WILL
CONTINUE THROUGH THE EVENING HOURS...OVER NIGHT AND LIKELY INTO
FRIDAY AS A STRONG COLD FRONT WILL CONTINUE TO MOVE INTO THE
EASTERN GULF AND ACROSS THE FLORIDA PENINSULA. FOR NOW
ENVIRONMENTAL CONDITIONS FOR SEVERE WEATHER ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THE OVER NIGHT HOURS.

THE FRONT IS FORECAST TO START EXITING THE REGION FRIDAY EVENING
INTO FRIDAY NIGHT WITH HIGH PRESSURE AND STABLE WEATHER EXPECTED
TO PREVAIL ACROSS THE REGION SATURDAY AND SUNDAY.

&&

.MARINE...

LATEST GUIDANCE INDICATES THAT WINDS ACROSS THE LOCAL GULF AND
ATLANTIC WATERS COULD REACH 20-23 KNOT RANGE AFTER 06Z FRIDAY AND
SEAS ACROSS THE OFF SHORE GULF WATERS COULD REACH NEAR 7 FEET ON
FRIDAY.GIVEN THE UNCERTAINTIES...A SMALL CRAFT ADVISORY WILL
LIKELY BE ISSUED FOR ALL REGIONAL GULF AND ATLANTIC
WATERS...INCLUDING BISCAYNE BAY AND LAKE OKEECHOBEE...FROM 06Z
FRIDAY THROUGH 00Z SATURDAY.

&&

.FIRE WEATHER...

SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE FLORIDA PENINSULA
AHEAD OF A STRONG COLD FRONT IN THE EASTERN GULF. THE REGION IS
UNDER A TORNADO WATCH THROUGH 800 PM THIS EVENING AND COULD BE EXTENDED
BEYOND THAT TIME. THE POTENTIAL FOR SEVERE WEATHER ACROSS SOUTH FLORIDA
WILL CONTINUE THROUGH AT LEAST THE EVENING HOURS AND OVER NIGHT AND POSSIBLY
INTO FRIDAY MORNING AS THE FRONT CONTINUES TO MOVE SOUTHEASTWARD.
THE FRONT IS FORECAST TO BEGIN EXITING THE REGION FRIDAY EVENING. HIGH
PRESSURE AND STABLE WEATHER ARE EXPECTED OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  80  64  77 / 80 80 20 -
FORT LAUDERDALE  73  80  65  79 / 70 80 20 -
MIAMI            71  80  66  80 / 60 80 20 -
NAPLES           70  76  58  80 / 90 70 10 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...85/AG
Hazardous weather outlook, Apr 4, 12:40 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1240 PM EDT THU APR 4 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
050745-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1240 PM EDT THU APR 4 2013

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON THROUGH FRIDAY...
...SLIGHT RISK OF RIP CURRENTS ALONG ATLANTIC BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND TONIGHT. THERE COULD BE SOME THUNDERSTORMS MOVE ONTO
THE WEST COAST LATER THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT
THROUGHOUT THE AFTERNOON INLAND AND MOVE TOWARDS THE EAST COAST
METROPOLITAN AREA AND CONTINUING INTO THIS EVENING. A SECOND ROUND
OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS THEN EXPECTED LATE
TONIGHT ESPECIALLY OVER THE SOUTHWEST COAST EXTENDING INLAND AND
THE LAKE OKEECHOBEE AREA. THE MAIN THREATS WILL BE LARGE HAIL, DAMAGING
WINDS AND A BRIEF TORNADO.

HAIL: LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE
TODAY WITH ANY STORMS THAT DEVELOP.

WIND: WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE TODAY AND
TONIGHT WITH ANY THUNDERSTORMS THAT DEVELOP.

TORNADOES: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING A
BRIEF TORNADO THROUGH THIS EVENING.

WATERSPOUTS: THERE IS A CHANCE OF A WATERSPOUT ON ALL OF THE
SOUTH FLORIDA WATERS.

FLOODING: THE MAIN CONCERN WILL BE THE PONDING OF WATER IN POOR
DRAINAGE AREAS WITH THE STRONGEST STORMS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES DUE TO A SOUTHEAST WIND GUSTING OVER 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO POSSIBLE SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTH FLORIDA THROUGH FRIDAY AS THE COLD FRONT MOVES DOWN THE PENINSULA.

THERE WILL BE A SLIGHT RISK OF OF RIP CURRENTS FOR THE GULF COAST
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Apr 4, 4:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT THU APR 4 2013

FLZ067-068-071-072-168-172-042130-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
438 PM EDT THU APR 4 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 530 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  STRONG THUNDERSTORMS EMERGING OVER PALM BEACH AND BROWARD
  COUNTIES. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE STORM WILL AFFECT...
  ROTENBERGER WILDLIFE MANAGEMENT AREA...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  INTERSECTION I-75 AND U.S. 27...
  MARKHAM PARK...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2603 8011 2603 8087 2651 8088 2697 8033
      2696 8015 2698 8014 2698 8008 2693 8006
      2680 8003 2663 8003 2660 8004 2659 8003
TIME...MOT...LOC 2036Z 233DEG 15KT 2627 8076
Local storm report, Apr 4, 5:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT THU APR 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             WEST BROWARD REC. AREA  26.15N 80.71W
04/04/2013  E0.25 INCH       BROWARD            FL   TRAINED SPOTTER

            TAMPA SPOTTER REPORTED QUARTER SIZED HAIL ALLIGATOR ALLEY
            NEAR MM 35

0455 PM     TSTM WND GST     CORAL SPRINGS           26.27N 80.27W
04/04/2013  M59.00 MPH       BROWARD            FL   MESONET

            SAWGRASS SPRINGS MIDDLE SCHOOL WEATHER BUG REPORTED 59
            MPH

&&

EBAUGH
Local storm report, Apr 4, 5:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT THU APR 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CORAL SPRINGS           26.27N 80.27W
04/04/2013  M0.50 INCH       BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER/HALF DOLLAR SIZED HAIL NEAR
            TURNPIKE AND SAWGRASS EXPRESSWAY

&&

EBAUGH
Local storm report, Apr 4, 5:15 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT THU APR 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             CORAL SPRINGS           26.27N 80.27W
04/04/2013  M1.25 INCH       BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER/HALF DOLLAR SIZED HAIL NEAR
            TURNPIKE AND SAWGRASS EXPRESSWAY

&&

EBAUGH
Special weather statement, Apr 4, 5:29 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
529 PM EDT THU APR 4 2013

FLZ067-068-071-072-168-172-042230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
529 PM EDT THU APR 4 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROWARD COUNTY...
SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 630 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF STRONG THUNDERSTORMS OVER PALM BEACH AND BROWARD
  COUNTIES...MOVING  NORTHEAST AT 25 MPH.

* THE STORM WILL AFFECT...
  PARKLAND...
  COCONUT CREEK...
  SOUTH COUNTY REGIONAL PARK...
  WHISPER WALK...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  VILLAGES OF ORIOLE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2655 8004 2603 8011 2602 8086 2632 8084
      2681 8003 2663 8003 2660 8004 2659 8003
      2655 8003
TIME...MOT...LOC 2128Z 236DEG 23KT 2641 8035
Local storm report, Apr 4, 5:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
544 PM EDT THU APR 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             DEERFIELD BEACH         26.31N 80.10W
04/04/2013  E0.88 INCH       BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZED HAIL HILLSBORO BLVD AND SR
            441

0525 PM     TSTM WND GST     BOYNTON BEACH           26.53N 80.09W
04/04/2013  E70.00 MPH       PALM BEACH         FL   TRAINED SPOTTER

            60-70 MPH WIND GUST ESTIMATED BY SPOTTER NEAR FEDERAL HWY
            AND 23RD AVE.

0530 PM     TSTM WND GST     POMPANO BEACH           26.23N 80.12W
04/04/2013  M58.00 MPH       BROWARD            FL   MESONET

            MESONET REPORTED 58 MPH WIND GUSTS AT PALMVIEW ELEMENTARY
            SCHOOL.

0531 PM     TSTM WND GST     POMPANO BEACH           26.23N 80.12W
04/04/2013  M75.00 MPH       BROWARD            FL   MESONET

            MESONET REPORTED 58 MPH SUSTAINED WIND WITH 75 MPH WIND
            GUSTS AT NORTH BROWARD MEDICAL CENTER.

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:25 PM EDTSpecial Weather StatementMFLGlades35 min
Apr 4, 2:34 PM EDTSpecial Marine WarningMFL56 min
Apr 4, 2:38 PM EDTSpecial Marine WarningMFL52 min
Apr 4, 2:55 PM EDTSpecial Weather StatementMFLMartin35 min
Apr 4, 3:13 PM EDTSevere Thunderstorm WarningMFLPalm Beach32 min
Apr 4, 3:16 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 4, 3:26 PM EDTSpecial Marine WarningMFL64 min
Apr 4, 3:31 PM EDTSpecial Weather StatementMFLHendry29 min
Apr 4, 3:37 PM EDTSpecial Marine WarningMFL68 min
Apr 4, 3:45 PM EDTSpecial Weather StatementMFLMartin30 min
Apr 4, 3:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
Apr 4, 3:52 PM EDTSpecial Weather StatementMFLBroward38 min
Apr 4, 3:53 PM EDTSpecial Marine WarningMFL37 min
Apr 4, 4:07 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach38 min
Apr 4, 4:13 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 4, 4:20 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Apr 4, 4:29 PM EDTSpecial Marine WarningMFL46 min
Apr 4, 4:29 PM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Apr 4, 4:32 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach58 min
Apr 4, 4:34 PM EDTSpecial Marine WarningMFL41 min
Apr 4, 4:38 PM EDTSpecial Weather StatementMFLBroward, Palm Beach52 min
Apr 4, 4:39 PM EDTSevere Thunderstorm WarningMFLBroward36 min
Apr 4, 4:42 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach33 min
Apr 4, 4:54 PM EDTSevere Thunderstorm WarningMFLPalm Beach36 min
Apr 4, 4:59 PM EDTSpecial Marine WarningMFL61 min
Apr 4, 5:11 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach49 min
Apr 4, 5:13 PM EDTSmall Craft AdvisoryMFL36 hr
Apr 4, 5:14 PM EDTSpecial Marine WarningMFL61 min
Apr 4, 5:29 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 4, 5:31 PM EDTSpecial Marine WarningMFL59 min
Apr 4, 5:53 PM EDTSpecial Weather StatementMFLBroward52 min
Apr 4, 6:11 PM EDTSpecial Marine WarningMFL64 min
Apr 4, 6:34 PM EDTSpecial Marine WarningMFL56 min
Apr 4, 6:45 PM EDTSpecial Weather StatementMFLMonroe45 min
Apr 4, 7:21 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.